# SDR REXA2018111381087

- Difficulty date: October 28, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60033110440
- Condition: Corroded
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR LANDING AT RBL 9 HAS CORROSION BETWEEN FS 280 AND FS 260, IN THE FLT DECK.
REMOVED AND REPLACED R/H FLOOR LANDING  @RBL9 BETWEEN FS 280-FS260.  I.A.W. CRJ-200 SRM 51-42-06 AND  51-42-21 AAR SM-107
